# SDR HALA0600572

- Difficulty date: July 20, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT LOWER SKIN TANG AT I/B MAIN TRACK IS CRACKED AND HAS PULLED FASTENERS.  REPAIRED NR 5 SLAT LOWER SKIN TANG IAW SRM 57-43-01, SRM 51-70-17, AMM 51-21-10 AND 51-24-02.
